# SDR IXXA20220100201

- Difficulty date: May 26, 2022
- Submitted: October 2, 2022
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 64,113 hours, 21,121 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 271N50343
- Condition: Corroded
- Location: Zone 100
- Part time: 64,113 hours, 21,121 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NR 147534-0100-0150 LWW FS1180 35" OTBD KEEL CENTER WEB AT CEILING ISOLATION VALVE STAND OFF MOUNTING WEB CORROSION ON AFT SIDE.
